教師資料查詢 | 類別: 期刊論文 | 教師: 陳淼勝 CHEN, MIAO-SHENG (瀏覽個人網頁)

標題:Optimal linear taxation under random income
學年84
學期1
出版(發表)日期1995/09/01
作品名稱Optimal linear taxation under random income
作品名稱(其他語言)隨機所得之最佳線性稅制
著者Chen, M. S.; Lee, Hsiu-mei
單位淡江大學經營決策學系
出版者New Delhi: Taru Publications
著錄名稱、卷期、頁數Journal of information & optimization sciences 16(3), pp.517-532
摘要The randomness of tax revenue, in this paper, derives from the assumption that one’s income is the random variable of his effort. Thus, the government, while deciding the tax rate, must consider the possibility of deficiency in tax revenue caused by such randomness and the probability of its occurrence. We construct a linear income taxation model based on the interactions between the government’s tax policies and individual’s responses. The paper aims to explore the effects of individual’s income uncertainty and government’s risk attitude on individual behaviour and government strategy.
關鍵字
語言英文
ISSN0252-2667;2169-0103
期刊性質國外
收錄於
產學合作
通訊作者
審稿制度
國別印度
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!